Ewha Med J.  2014 Dec;37(Suppl):S41-S43. 10.12771/emj.2014.37.S.S41.

Syndrome of Inappropriate Secretion of Antidiuretic Hormone after Lung Transplantation

Affiliations
  • 1Department of Internal Medicine, Yonsei University College of Medicine, Seoul, Korea. yoosy0316@yuhs.ac

Abstract

A 54-year-old man was diagnosed as syndrome of inappropriate secretion of antidiuretic hormone (SIADH) 7 days after lung transplantation, whereas the preoperative serum sodium level was normal. Hypertonic saline infusion with furosemide did not improve hyponatremia, however, tolvaptan corrected his serum sodium levels from 123 mEq/L to 131 mEq/L. Seven days after maintenance of tolvaptan, this drug was discontinued and hyponatremia did not occur. Herein, we report a case of SIADH after lung transplantation treated with tolvaptan.

Keyword

Lung transplantation; Inappropriate ADH syndrome; Hyponatremia

MeSH Terms

Furosemide
Humans
Hyponatremia
Inappropriate ADH Syndrome
Lung Transplantation*
Middle Aged
Sodium
Furosemide
Sodium
Full Text Links
  • EMJ
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
    DB Error: unknown error